# SDR CALA2018012700355

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 64,556 hours, 13,596 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Part serial: 0587
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN INOPERATIVE R31 SMELL ELECTRICAL SMOKES REPLACED OVEN R31 REF AMM 25-32-02. OPS CHK OK.
